Weakly regular algebras in varieties with principal compact congruences

Ivan Chajda

Czechoslovak Mathematical Journal (1986)

  • Volume: 36, Issue: 1, page 140-146
  • ISSN: 0011-4642

How to cite

top

Chajda, Ivan. "Weakly regular algebras in varieties with principal compact congruences." Czechoslovak Mathematical Journal 36.1 (1986): 140-146. <http://eudml.org/doc/13566>.

@article{Chajda1986,
author = {Chajda, Ivan},
journal = {Czechoslovak Mathematical Journal},
keywords = {0-principal compact congruences; weakly regular; 0-transferable principal congruences; algebras},
language = {eng},
number = {1},
pages = {140-146},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Weakly regular algebras in varieties with principal compact congruences},
url = {http://eudml.org/doc/13566},
volume = {36},
year = {1986},
}

TY - JOUR
AU - Chajda, Ivan
TI - Weakly regular algebras in varieties with principal compact congruences
JO - Czechoslovak Mathematical Journal
PY - 1986
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 36
IS - 1
SP - 140
EP - 146
LA - eng
KW - 0-principal compact congruences; weakly regular; 0-transferable principal congruences; algebras
UR - http://eudml.org/doc/13566
ER -

References

top
  1. Chajda I., Transferable principal congruences and regular algebras, Math. Slovaca 34 (1984), 97-102. (1984) Zbl0601.08004MR0735940
  2. Chajda I., 10.1007/BF01201102, Algebra Univ., 19 (1984), 337-340. (1984) Zbl0552.08006MR0779151DOI10.1007/BF01201102
  3. Chajda I., Weakly regular lattices, Math. Slovaca, 35 (1985), 387-391. (1985) Zbl0581.06003MR0820637
  4. Chajda I., Duda J., Finitely generated relations and their applications to permutable and n -permutable varieties, CMUC 23, 1 (1982), 41-54. (1982) Zbl0497.08002MR0653350
  5. Csákány В., Characterizations of regular varieties, Acta Sci. Math. (Szeged), 31 (1970), 187-189. (1970) Zbl0216.03302MR0272697
  6. Duda J., Regularity of algebras with applications in congruence classes geometry, Arch. Math. (Brno), 19 (1983), 199-208. (1983) Zbl0541.08002MR0725222
  7. Duda J., Polynomial pairs characterizing principality, preprint. Zbl0595.08005MR0860259
  8. Quackenbush W. R., 10.1007/BF02483933, Algebra Univ. 14 (1982), 292-296. (1982) Zbl0493.08006MR0654398DOI10.1007/BF02483933
  9. Zlatoš P., A Mal'cev condition for compact congruences to be principal, Acta Sci. Math. (Szeged) 43 (1981), 383-387. (1981) Zbl0478.08010MR0640314

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.